# SDR UALA2012070903662

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,962 hours, 17,146 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE PUNCTURED 3.5 INCH BY 0.5 INCH BETWEEN FRAMES 80-81 AND BETWEEN STRINGERS 1L-1R.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGE AND ACCOMP NDT OF CUT OUT.  NO CRACKS FOUND.  CUT OUT MEASURED AT 3.4 INCH BY 1.6 INCH.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM.
